Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 62, No. 1, pp. 109-122 (2005)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On perfect polynomials over $\mathbb{F}_4$

Luis Gallardo and Olivier Rahavandrainy

Mathematics, University of Brest,
6, Avenue Le Gorgeu, C.S. 93837, 29238 Brest Cedex 3 -- FRANCE
E-mail: luisgall@univ-brest.fr , rahavand@univ-brest.fr

Abstract: We characterize some perfect polynomials in $\mathbb{F}_4[x]$.

Keywords: Sum of divisors; polynomials; finite fields; characteristic 2.

Classification (MSC2000): 11T55, 11T06.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2005 Sociedade Portuguesa de Matemática
© 2005–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition